EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIII, No. 27, pp. 69–77 (2002)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


An extension on trilinear hilbert transform

Aneta Buckovska

Abstract: The Trilinear Hilbert transform $H:L^p\times L^q \times A\rightarrow L^r$ is extended to ${\cal D}_{L^p}\times {\cal D}_{L^q}\times {\cal D}_A\rightarrow {\cal D}_{L^r}$ as a continuous mapping.

Keywords: trilinear Hilbert transform, multi-linear operators

Classification (MSC2000): 44A15, 46F12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Sep 2002. This page was last modified: 20 Jun 2011.

© 2002 Mathematical Institute of the Serbian Academy of Science and Arts
© 2002–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition